Hello Buttercup. I've not taken the drug myself, but some years ago, a good friend of mine was taking it for her depression. She always took it in the evening, said it made her tired, and she'd lay down and get her nights rest. Two of the side effects of taking Nortriptyline are tiredness along with feeling drowsy. It might just help you to sleep as well. Best of wishes along with good health to you,pledge
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2010 • 2 answers
Posted 18 Jan 2011 • 3 answers
Nortriptyline - has anyone had hair loss taking northriptyline,I am on 75 mg at night and have been?
Posted 24 Jan 2012 • 2 answers
Posted 2 Mar 2017 • 0 answers
Posted 6 Mar 2018 • 0 answers